Communications in Mathematical Physics

Invariant measures for the $2$D-defocusing nonlinear Schrödinger equation

Jean Bourgain

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 176, Number 2 (1996), 421-445.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104286005

Mathematical Reviews number (MathSciNet)
MR1374420

Zentralblatt MATH identifier
0852.35131

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 82B10: Quantum equilibrium statistical mechanics (general)

Citation

Bourgain, Jean. Invariant measures for the $2$D-defocusing nonlinear Schrödinger equation. Comm. Math. Phys. 176 (1996), no. 2, 421--445. https://projecteuclid.org/euclid.cmp/1104286005.


Export citation